# SDR IPXA2015051989227

- Difficulty date: May 11, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 49,690 hours, 16,073 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112T47028
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, 10 CRACK INDICATION WAS FOUND ON RT WING LOWER SKIN  FASTENER HOLES AT STR 9.5L, NEAR WING STA 995, REPAIR IAW SR: 3-3263168689 AND EO B767-5730-57502-B.
